MAUDE Adverse Event Report: PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450001431
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the procedure the tip of the device broke off inside the patient.The device had to be removed from the patient and a new device used to complete the procedure.
 
Additional Manufacturer Narrative
Photos of the suspect device were returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12214282
Report Number3010665433-2021-00057
Device Sequence Number2806637
Product Code DQO
UDI-Device Identifier00884450001431
UDI-Public00884450001431
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model Number00884450001431
Device Catalogue Number7602-20M/CN
Device Lot NumberE2006160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;